MathSciNet Relay Station
MathSciNet bibliographic data
MR1324970 (96d:31002) 31B05 (26D15)
Pavlović, Miroslav On subharmonic behaviour and oscillation of functions on balls in $\bold R\sp n$. Publ. Inst. Math. (Beograd) (N.S.) 55(69) (1994), 18–22.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement